Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



On the asymptotic partition of energy in linear thermoelasticity

Author: S. Chiriţă
Journal: Quart. Appl. Math. 45 (1987), 327-340
MSC: Primary 73U05; Secondary 73C25
DOI: https://doi.org/10.1090/qam/895103
MathSciNet review: 895103
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73U05, 73C25

Retrieve articles in all journals with MSC: 73U05, 73C25

Additional Information

DOI: https://doi.org/10.1090/qam/895103
Article copyright: © Copyright 1987 American Mathematical Society

American Mathematical Society